# SDR GLBA20100329F

- Difficulty date: March 27, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N108UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120108
- Aircraft time: 37,328 hours, 40,274 cycles
- Engine: Pwa PW118B
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS REPORTED THAT A RED EMERGENCY LIGHT WAS INOPERATIVE IN THE FLOOR TRACK LIGHTING SYS.  MX FOUND BULB LOOSE ON THE RED TRACK LIGHT AT ROW 8. MX RE-INSTALLED THE BULB AND THE SYS OPERATIONALLY CHECKED GOOD IAW 33-50-00.
